Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Had miscarriage, brown discharge. Why is spotting not stopping? Why cramping and back pain?

Hi, I had a miscarriage 4 weeks ago. I bled for seven days and then had brown discharge for about two weeks. Then the brown discharge turned red, which I thought was my period returning but I learned that I must not be bleeding for at least 20 days to have a period. The spotting will not stop. I have to wear liners and majority of the times nothing is on the liner; only see small amounts of blood when I clean myself. I have no stomach cramps or fever , from time to time I get back pains.I am just tired of this and would like to return to normal. Are all these strange things normal or should I be concerned?
Asked On : Thu, 27 Dec 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Hello there.

If your bleeding post abortion has been continuing beyond 2 weeks, you should be concerned.

Persisting bleeding after an abortion could be a sign of incomplete abortion. This can be confirmed only after an ultrasound examination.

You need to visit a gynecologist for the same.

Fever and sever cramps occur only when the remaining products of conception get infected.

I hope I have answered your query,

take care
Answered: Thu, 27 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor